Will Mashyne intake during pregnancy cause any negative effect in baby?
User rating for this question
Hello Doctors, I have a query little query which is upsetting me since few days. I am pregnant 5th month will start from tomorrow. My gynaecologist has prescribed me Mashyne 1000. I was taking this tablet since 15 day. After that I forgot to take it for 2 day. Taking that tablet after 2 day gap I was feeling pinching in my body. Then I have stop taking it for 2/3 day and I was feeling better. I have informed my doctor about this but according to her this is not tablet problem. I would like to know if I would continue to take this tablet will it affect my baby. Your advice or suggestion would be very helpful. Thanks In Advance
Posted Tue, 18 Mar 2014 in Pregnancy
Answered by Dr. Shanthi.E 11 minutes later
Brief Answer: please continue the medicine Detailed Answer: Hello, Mashyne 1000 is vitamin D3. It is a very important vitamin essential in pregnancy. I agree with your doctor that your problem is not caused by the tablet. It would not cause pinching in your body. I would suggest you to continue taking the medicine. Also, if you continue to take it, you will benefit your baby rather than causing any harm to it. Your baby would need more calcium and Vitamin D3 in the coming months. So, please take the medicine. As far the pinching problem, there must be some other cause for it that needs to be found out. Hope this helps you. Regards,